# SDR GTIA050137

- Difficulty date: April 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Dented
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT ON LOWER AFT CORNER OF AFT AIRSTAIR DOOR STATION 1510, D=.5, X=.040.  CUT OUT DENTED AREA.  FABRICATED DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIRED DOUBLER AND FILLER.  (M)
